# SDR DALA2023121210145

- Difficulty date: December 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: BENT INTERNAL STRUCTURE CROSS BEAM AT FR 27 BTW STR 38L TO STR 41R IN FWD CARGO COMPARTMENT. C/A: REPLACED INTERNAL STRUCTURE CROSS BEAM AT FR 27 BTW STR 38L TO STR41R FWD CARGO COMPARTMENT AS PER A320 SRM 51-42-11 AND DWG: D53230829. (LP: 0104332)
